# SDR 2023FA0000648

- Difficulty date: October 22, 2023
- Submitted: October 22, 2023
- Operation: General aviation
- Aircraft: N278CM
- Make and model: Boeing 767-38E
- Aircraft serial: 25404
- Aircraft time: 117,624 hours, 25,169 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

SEC #46, STA 1197+124 – 1197+134, STR 1L-2L: DURING AIRCRAFT SURVEY AN EXISTING REPAIR WAS FOUND PER DOCUMENTATION THE REPAIR SHOULD BE LOCATED AT STA 1197+110, STR 1L-2L, HOWEVER THE ACTUAL LOCATION OF THE REPAIR IS BETWEEN STA 1197+124 TO STA 1197+134, STR-1L – STR-2L.
